# SDR AALA201712159014

- Difficulty date: November 13, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367273600600
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER OF FLOOR PANEL 241BF IN THE PASSENGER CABIN.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009.
